# SDR QXEA2014032100246

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 24,428 hours, 24,836 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Door
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ALTERNATE EXTENSION DOOR WILL NOT OPEN FULLY TO ALLOW PULLING OF HANDLE OR INSERTION OF THE HANDLE.  CLEANED AREA AROUND LANDING GEAR ALTERNATE EXTENSION DOOR IAW MCN 61225-01,  TRIMMED FLOOR COVERING AROUND HINGE OF DOOR. OPENS AND CLOSES NORMALLY, RETURNED TO SERVICE.
